# SDR AMTA200800036

- Difficulty date: January 25, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Oil Consumption
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO HISTORY OF APU USING EXCESSIVE OIL, APU IS CONSIDERED INOPERATIVE.  APU OIL CONSUMPTION RATE 0.274 QTS PER HOUR, WITHIN THE ETOPS LIMIT IAW GMM CHAPTER 15, PAGE 18, OK FOR SERVICE.  (K)
